Well, any advice you receive here can't replace that of a medical doctor. I'm guessing he or she placed you on beta-blockers. If they were beta-blockers, which are usually prescribed in this situation, you should know they only work in about 50% of people with shaky hands. If the medicine is not working, you should schedule a follow-up visit and talk about possibly increasing your dose or trying another course of treatment.
Shaking and headaches could be a sign of low blood sugar. Are you eating enough throughout the day? Shaky hands also could be due to anxiety, but to reach this diagnosis, a doctor has to first rule out physical causes. In addition to essential tremor and Parkinson's, shaky hands may be caused by thyroid disease, drug side effects or heavy metal poisoning.
Also, make sure you limit caffeine, and if you smoke, quit. Nicotine and caffeine are both stimulants which will make your symptoms worse.
Again, go see your doctor and talk about it again. He or she is the only one who can provide you with an accurate diagnosis and treatment.